# SDR AALA201511279006

- Difficulty date: November 23, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 38,692 hours, 26,527 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D5528000301500
- Part serial: CC2227
- Condition: Saturated
- Location: Rt Elevator
- Part time: 49,429 hours, 20,931 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE EACH 4"X 3" WATER INGRESS INDICATION, SOMEWHAT NOT REGULAR IN SHAPE & DARK GREY & BLACK INDICATION IN COLOR ON RT ELEVATOR UPPER PANEL UPPER SKIN, 49" FROM OTBD RIB & 4.75" UP FROM TE.  REPAIRED ELEVATOR UPPER SKIN PANEL IAW SRM 55-21-11-201 PARAGRAPH 5 E FIGURE 2.
